# SDR SWAA2017041113067

- Difficulty date: April 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,755 hours, 52,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD AFT FLAP DELAMINATED AT AFT INBD CORNER.  REPAIRED FLAP PER EA.
